I'm currently wanting to get off of soboxon. I have a really good support system. I'm suffering from every side effect there is. I call my dr and they say, "oh Ill call you back. I hate my days and I hate my nights. I'm active in outpatient and NA. My dr is worried about me relapsing. of course i am. But i just recently came out in the open about the reason why I wanted to get on them. I don't no how it feels to be off of a pill. What sucks is that I have to take a sleeping pill. Im very depressed. I want off of it now. I already feel like im going through withdrawls. I just want this feeling to stop. I have anxiey all day long. I cant get into my drs. Oh! Ya! I have three of them. Im doing my old behaviors all over again. Im tired of it. So tired im just ready to stop the soboxon on my own! Ive cut it way back!I have been waiting until my drs appt. ive weighed out the pros and cons. It has taken me 3 weeks to think about it and I came up with the conclusion to get off!
You really didn't give any pertinent info, such as how much Sub you are on or for how long. I hope you know that to get off Sub you have to do a super slow taper. You reduce the dose every 4 weeks, and not by any more than 10%. If you try and go too fast or reduce the dose by too much you will either relapse or get PAWS after you are off the Sub. Just go slowly and you will make it.
Im currently on suboxones as well,i honestly wouldnt just stop taking them. You will get very sick,id just wait til hr dr app n c wat the dr says.Actually I took a quarter this am, it was my last piece . Usually I take a half so like 4mgs daily.well n e ways few hrs ago I started to feel achy,culdnt stop yawning ect... I hate feeling like that.neithers 2 say just found a few frm a friend n feel so much betta.. If u stop cold turkey ur gunna feel alot worse than I did a few hours ago.i wuldnt recommend it:)... hopefully it get betta 4 ya
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2010 • 1 answer
Posted 29 Jan 2011 • 3 answers
Posted 12 Aug 2011 • 1 answer
Posted 6 Jul 2014 • 1 answer
Posted 9 days ago • 1 answer